MathSciNet Relay Station
MathSciNet bibliographic data
MR1985533 (2004i:81268) 81V10 (35Q40 35Q60 81Q10)
Radford, C. J. The stationary Maxwell-Dirac equations. J. Phys. A 36 (2003), no. 20, 5663–5681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement